# SDR LR7A07135

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Fs 1012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC5302 FOUND CARGO DOOR BHD STIFFENER/REINFORCE DOUBLER CRACKED AT FS 1012, RBL 20, RBL 27.  REPAIR ACCOMPLISHED BY REPLACING STIFFENER AND REINFORCING DOUBLER IAW SMP583  CHAP 51-60 AND 51-70.
